# SDR IPXA2B76349

- Difficulty date: December 2, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 142U58547
- Condition: Dented
- Location: Bs 520-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL BS 520-640 DAMAGED.  FABRICATED NEW FLOOR PANEL IAW EO B747-5320-49233-A.
